AMS eContent Search Results
Matches for: msc=(43A46) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 60 of 60 found      Go to page: 1 2

[31] Russell Lyons. Singular measures with spectral gaps . Proc. Amer. Math. Soc. 104 (1988) 86-88. MR 958048.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] A. Pełczyński. Commensurate sequences of characters . Proc. Amer. Math. Soc. 104 (1988) 525-531. MR 962823.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] Jens Peter Reus Christensen and Pal Fischer. Joint continuity of measurable biadditive mappings . Proc. Amer. Math. Soc. 103 (1988) 1125-1128. MR 929436.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] Alexander S. Kechris and Russell Lyons. Ordinal rankings on measures annihilating thin sets . Trans. Amer. Math. Soc. 310 (1988) 747-758. MR 951888.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] D. J. Grubb. Sets of uniqueness in compact, $0$-dimensional metric groups . Trans. Amer. Math. Soc. 301 (1987) 239-249. MR 879571.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] Yūichi Kanjin. On algebras with convolution structures for Laguerre polynomials . Trans. Amer. Math. Soc. 295 (1986) 783-794. MR 833709.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] J. Bourgain. On the dichotomy problem for tensor algebras . Trans. Amer. Math. Soc. 293 (1986) 793-798. MR 816324.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] Ron C. Blei. Fractional dimensions and bounded fractional forms. Memoirs of the AMS 57 (1985) MR 804208.
Book volume table of contents

[39] Russell Lyons. Characterizations of measures whose Fourier-Stieltjes transforms vanish at infinity. Bull. Amer. Math. Soc. 10 (1984) 93-96. MR 722859.
Abstract, references, and article information   
View Article: PDF

[40] Enji Sato. On maximal ideals depending on some thin sets in $M(G)$ . Proc. Amer. Math. Soc. 87 (1983) 131-136. MR 677248.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[41] Gilles Pisier. Arithmetic characterizations of Sidon sets. Bull. Amer. Math. Soc. 8 (1983) 87-89. MR 682829.
Abstract, references, and article information   
View Article: PDF

[42] John J. F. Fournier. Two UC-sets whose union is not a UC-set . Proc. Amer. Math. Soc. 84 (1982) 69-72. MR 633280.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[43] Richard C. Vrem. Continuous measures and lacunarity on hypergroups . Trans. Amer. Math. Soc. 269 (1982) 549-556. MR 637708.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[44] Colin C. Graham and L. Thomas Ramsey. Sidon sets with extremal Sidon constants . Proc. Amer. Math. Soc. 83 (1981) 522-526. MR 627683.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[45] Hiroshi Yamaguchi. On the product of a Riesz set and a small $p$ set . Proc. Amer. Math. Soc. 81 (1981) 273-278. MR 593471.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[46] Donald I. Cartwright, Robert B. Howlett and John R. McMullen. Extreme values for the Sidon constant . Proc. Amer. Math. Soc. 81 (1981) 531-537. MR 601723.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[47] Sadahiro Saeki. Bohr compactification and continuous measures . Proc. Amer. Math. Soc. 80 (1980) 244-246. MR 577752.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[48] L. Thomas Ramsey. A theorem of C. Ryll-Nardzewski and metrizable l.c.a. groups . Proc. Amer. Math. Soc. 78 (1980) 221-224. MR 550498.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[49] Colin C. Graham. The Sidon constant of a finite abelian group . Proc. Amer. Math. Soc. 68 (1978) 83-84. MR 0458059.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[50] Marek Bożejko and Tadeusz Pytlik. Weak uniqueness sets for discrete groups . Trans. Amer. Math. Soc. 241 (1978) 273-282. MR 0480852.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[51] Marek Bożejko. Set of uniqueness on noncommutative locally compact groups . Proc. Amer. Math. Soc. 64 (1977) 93-96. MR 0467174.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[52] Daniel M. Oberlin. $p$-Helson sets . Proc. Amer. Math. Soc. 54 (1976) 173-175. MR 0420152.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[53] S. W. Drury. Birelations and Sidon sets . Proc. Amer. Math. Soc. 53 (1975) 123-128. MR 0380275.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[54] Marek Bożejko. On $\Lambda (p)$ sets with minimal constant in discrete noncommutative groups . Proc. Amer. Math. Soc. 51 (1975) 407-412. MR 0390658.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[55] Ron C. Blei. A tensor approach to interpolation phenomena in discrete abelian groups . Proc. Amer. Math. Soc. 49 (1975) 175-178. MR 0361626.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[56] E. Dudley. The Gaussian law and the law of the iterated logarithm for lacunary sets of characters . Trans. Amer. Math. Soc. 214 (1975) 187-214. MR 0380246.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[57] Ron C. Blei. Some thin sets in discrete abelian groups . Trans. Amer. Math. Soc. 193 (1974) 55-65. MR 0340980.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[58] Benjamin B. Wells. Restrictions of Fourier transforms of continuous measures . Proc. Amer. Math. Soc. 38 (1973) 92-94. MR 0315364.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[59] Ron C. Blei. On subsets with associated compacta in discrete abelian groups . Proc. Amer. Math. Soc. 37 (1973) 453-455. MR 0313720.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[60] R. Kaufman. Sets of multiplicity and differentiable functions . Proc. Amer. Math. Soc. 32 (1972) 472-476. MR 0340928.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 60 of 60 found      Go to page: 1 2

American Mathematical Society